Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Ringing in the ears. On steroids. High blood pressure. On cephaexin

My head has been conested or over month, my ears also have a ringing sound, mainly the right one. I went to my doctor who put me on steroids for 6 days, and cephaexin 500mg for 10. I finished the steroids but notced no difference. I called my doctor who said to continue the cephaexin till gone and to take Mucinx D. I have been taking them for three days, no difference. I have two days left of cephalexin . I do have slight high blood pressure . This is drivig me crazy!! What can I do???
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello. it is likely that the ringing is due to the congestion in your sinuses and the eustachian tube (a tube connecting your ear and nose) i would recommend you continue the antibiotics and mucinx d , i would also advice you to start steam inhalation and consult your ENt doctor, who will examine you and advice yu further. thanks
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor